# SDR AALA20160423005

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 52,560 hours, 25,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 15621
- Condition: Discharged
- Location: Cabin
- Part time: 47,885 hours, 24,193 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHTS BETWEEN ROWS 27 AND 32 FAILED TO TEST. REMOVED AND REPLACED EMERGENCY BATTERY ASSEMBLY B5-107 IAW AMM 33-53-00.
